MAUDE Adverse Event Report: DEPUY IRELAND UC VELYS BASE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND UC VELYS BASE STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 4515-70-100
Medical Device Problem Codes Break (1069); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi:(b)(4).Device manufacture date is unknown.The device serial or lot number is unknown.
 
Event or Problem Description
It was reported that the robot assisted base station device had an electrical short in the cable.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in a surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown but was noted to have occurred in 2022.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The described failure by the customer was confirmed.Root cause summary: based on the event description, and engineering review the root cause can be determined, to be related to a the robot cable.Which was confirmed, to have an intermittent unintentional short.This issue has been escalated to a capa.Review of the device records, indicates that there were no issues, during the installation of this product.Which, would contribute to this complaint condition.The assignable root cause was determined to be, due to design.

Brand Name
VELYS BASE STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND UC
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
amy hendrickson
700 orthpaedic dr.
warsaw, IN 46581
5743674841
MDR Report Key14024541
Report Number1818910-2022-05756
Device Sequence Number2571549
Product Code OLO
UDI-Device Identifier10603295519515
UDI-Public10603295519515
Combination Product (Y/N)N
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4515-70-100
Device Catalogue Number451570100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown